Alert archive / Florida / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 77, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 26, 2006, 10:54 AM CDT for Holmes County, Jackson County, Washington County, Florida. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2006, 10:54 AM CDT (15:54 UTC)
- Expired
- Apr 26, 2006, 11:45 AM CDT
- In force
- 51 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
Counties Holmes County, FL, Jackson County, FL, Washington County, FL
The radar
The Eglin Afb radar (KEVX), 42 km from the middle of the area, began a volume at 15:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 3.9 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 347 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 1207 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KTAE 261555
SVRTAE
FLC059-063-133-261645-
/O.NEW.KTAE.SV.W.0077.060426T1554Z-060426T1645Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1154 AM EDT WED APR 26 2006
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN HOLMES COUNTY IN THE PANHANDLE OF FLORIDA
THIS INCLUDES THE CITY OF BONIFAY
NORTHWESTERN JACKSON COUNTY IN THE PANHANDLE OF FLORIDA
NORTHEASTERN WASHINGTON COUNTY IN THE PANHANDLE OF FLORIDA
THIS INCLUDES THE CITY OF CHIPLEY
* UNTIL 1245 PM EDT(1145 AM CDT)
* AT 1152 AM EDT(1052 AM CDT)...NATIONAL WEATHER SERVICE DOPPLER
RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR BONIFAY...AND MOVING NORTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RICHTER CROSSROADS AND TENDIL CROSSING BY 1205 PM EDT(1105 AM
CDT)...
ELEANOR...COBB CROSSROADS AND 6 MILES SOUTHEAST OF UNDERWOOD
CROSSING BY 1210 PM EDT(1110 AM CDT)...
GRACEVILLE...COLLINS MILL...JACOBS AND 6 MILES NORTHWEST OF GLASS
BY 1215 PM EDT(1115 AM CDT)...
BROWNTOWN BY 1220 PM EDT(1120 AM CDT)...
CAMPBELLTON BY 1225 PM EDT(1125 AM CDT)...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU
CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT
850-942-8833 TO REPORT SEVERE WEATHER.
LAT...LON 3073 8566 3085 8577 3087 8577 3087 8576
3099 8560 3098 8515 3069 8562
$$
12-WATSON1 follow-up statement
000
WWUS52 KTAE 261611
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1209 PM EDT WED APR 26 2006
FLC059-063-133-261645-
/O.CON.KTAE.SV.W.0077.000000T0000Z-060426T1645Z/
WASHINGTON FL-HOLMES FL-JACKSON FL-
1209 PM EDT WED APR 26 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM
EDT(1145 AM CDT) FOR NORTHWESTERN JACKSON...EASTERN HOLMES AND NORTH
CENTRAL WASHINGTON COUNTIES...
AT 1205 PM EDT(1105 AM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH IN EXTREME EASTERN HOLMES...
NORTHEREASTERN WASHINGTON AND EXTREME WESTERN JACKSON COUNTIES.
THIS STORM WAS LOCATED NEAR HOLMES COUNTY AIRPORT...OR ABOUT 6 MILES
NORTHWEST OF CHIPLEY...MOVING NORTHEAST AT 30 MPH.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU
CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT
850-942-8833 TO REPORT SEVERE WEATHER.
LAT...LON 3073 8566 3085 8577 3087 8577 3087 8576
3099 8560 3098 8515 3069 8562
$$
12-WATSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 8:20 AM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Apr 26, 8:20 AM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 920 AM EDT WED APR 26 2006 .SYNOPSIS... LOOKING AT THE BIG PIX...PROGRESSIVE UPPER CONUS PATTERN WITH CLOSED LOW JUST OFF CALIF COAST...ANOTHER LOW OVER HUDSON BAY AND A RIDGE CENTERED FROM OLD MEX NW INTO SRN PLAINS. SEVERAL PROMINENT SHORTWAVES...ONE LIFTING INTO NRN ROCKIES BETWEEN CALIF LOW AND OLD MEX RIDGE AND ANOTHER NEAR HUDSON BAY LOW. CLOSER TO HOME...H2 TROUGH AND WELL DEFINED SHORTWAVE WILL DRIFT ESE INTO MISS/OHIO VALLEY TODAY AND EWD INTO NRN GA THRU MIDNIGHT. SEVERAL SRN STREAM SHORTWAVES (MCSS) MOVING ACROSS GULF STATES NEXT 12 HRS INCLUDING LARGE MCS MOVING INTO SE MISS HEADED TOWARDS SRN ALA SHORTLY. COLD FRONT STRETCHING FROM SRN TENN SWWD TO E TEX INTO A DEVELOPING WAVE OVER SE TEXAS. SURFACE WAVE ALONG FRONT HAS BEGUN TO DEEPEN OVER ERN MISS AND WILL MOVE EAST ACROSS ALA AND GA THIS AFTERNOON DRAGGING COLD FRONT SEWD. AHEAD OF FRONT AND MCS...HIGH DEW POINTS (MID 60S IN WARM SECTOR) ADVECTED NWD IN SWLY LOW LEVEL FLOW AND ENHANCED BY DIURNAL HEATING SPREADING THIS AFTN FROM WRN PANHANDLE ACROSS SRN GA/BIG BEND. UPSTREAM SOUNDINGS SHOW H5 50 KT JET IN BASE IN SEWD MOVING TROUGH LEADING TO INCREASING SHEAR ESPECIALLY THRU LATE AFTERNOON/EARLY EVENING WHICH MAY OFFSET MODERATE LAPSE RATES... MOIST SOUNDINGS AND LESS THAN IDEAL INSTABILITY DUE TO CLOUDS COVER. UNIDIRECTIONAL SOUNDINGS PROFILES SUPPORT POSSIBLE DAMAGING WINDS. HAIL MORE QUESTIONABLE...12Z TLH SOUNDING WITH FLZ LEVEL AND WET BULB BOTH AROUND 11,900 FEET...AND BMX...FFC AND JAN UPSTREAM OBS AOA 11K FEET DO NOT SUPPORT LARGE HAIL...BUT MID LEVEL WINDS (JET) 50-55 KTS AND TAE CAPE AROUND 2000 J/KG COULD GENERATE SEVERE STORMS. THE GFS IS SURPRISINGLY MORE BULLISH ON A POSSIBLE SEVERE WEATHER EVENT OVER THE SOUTHEAST WHILE THE NAM IS NOT. THIS IS QUITE POSSIBLY LINKED TO THE GFS AMPLIFYING THE SHORTWAVE TROF AS IT MOVES INTO THE SOUTHEAST ALONG WITH OTHER ISSUES IN THE MODEL OMEGA FIELDS. AS A RESULT THIS CREATES A STRONGER LOW LEVEL JET...AROUND 40 KNOTS AT 850 MB. WITH STRONGER ONSHORE FLOW...HIGHER DEWPOINTS ARE USHERED IN CREATING BETTER SURFACE BASED INSTABILITY. THE NAM INCLUDES NEITHER OF THESE POINTS. THE NAM...DOES AMPLIFY THE SHORTWAVE AS IT APPROACHES...BUT NOT NEAR AS MUCH AS THE NAM. THE LOW LEVEL JET IS AT BEST 25 KNOTS OVER OUR FORECAST AREA AND SBCAPES ARE LESS THAN 800 J/KG IN THE AFTERNOON. LOOKING AT THE OVERALL SET UP...HARD TO BUT TOTALLY INTO GFS BUT UNLIKE YESTERDAY...BETTER CHC OF AT LEAST ISOLATED SEVERE WX TODAY SO I WILL USE BOTH MODELS WITH A SLIGHT FOCUS ON NAM. DUE TO SOME UNCERTAINTIES IN THE SEVERE WEATHER PARAMETERS...SPC HAS PLACED OUR ENTIRE CWA IN A SLIGHT RISK FOR SEVERE WEATHER. && .SHORT TERM...THIS AFTERNOON INTO EARLY THURSDAY. THIS AFTERNOON...BEST CHANCE OF SHRA/TSRA WILL BE AFTER 18Z FOR MOST OF THE FORECAST AREA. IT IS AT THIS POINT THE FRONT SHOULD BE ALIGNED FROM MOB TO BMX WITH ALL THE SHRA/TSRA ACTIVITY OUT IN FRONT OF IT. ANY SEVERE THREAT WILL BE MOST LIKELY IN THE AFTERNOON HOURS. WILL MENTION SOME STORMS MAY BE STRONG TO SEVERE IN UPDATED ZFP. TONIGHT...WITH THE FRONT PROGGED BY BOTH THE GFS AND NAM TO BE TRAVERSING THE CWA BETWEEN 00Z AND 06Z THURS...WILL GO WITH A DECREASING TREND IN POPS FROM 00Z TO 12Z THURS. WILL HAVE HIGHEST POPS EAST AND START THEM OUT AT 60% AROUND VLD DOWN TO 30% AT DHN. SHOULD SEE THE FRONT CLEAR THE CWA AROUND DAYBREAK. WITH WINDS AND CLOUD COVER MOST OF THE NIGHT...WILL TREND TOWARD THE WARMER MAV GUIDANCE HERE. THURSDAY...WITH THE FRONT CLEARING OUT EARLY IN THE MORNING...WILL SEE CLEARING SKIES GIVING WAY TO MOSTLY SUNNY CONDITIONS BY AFTERNOON. AIRMASS WILL BE NOTICEABLY COOLER AND DRIER WITH MAX TEMPS ONLY REACHING UP INTO THE UPPER 70S TO LOW 80S. THIS SHOULD FEEL GREAT. NO POPS IN THE FORECAST AS HIGH PRESSURE IS BUILDING SOUTH OVER THE REGION. && .MARINE...GUIDANCE AND UPSTREAM OBS SHOW AN INCREASING TREND IN WINDS AND SEAS THROUGH THE DAY...AND WILL INSERT SCEC HEADLINES FOR LATE AFTERNOON OVER WRN WATERS. WINDS AND SEAS COULD BE HIGHER THAN FORECAST IN AND AROUND ANY THUNDERSTORMS. && .FIRE WEATHER...NO FIRE WEATHER CONCERNS TODAY AS MUCH NEEDED RAIN IS ON ITS WAY. && .AVIATION...DURING THE INITIAL TAF PERIOD...WE ANTICIPATE MAINLY VFR CONDITIONS WITH A FEW SPRINKLES AROUND VLD. ISOLATED SHOWERS AND THUNDERSTORMS WILL MOVE ENE ACROSS THE REGION THROUGH MIDDAY...BUT COVERAGE WILL BE TOO LOW TO INCLUDE IN THE TAFS...LOOK FOR POSSIBLE AMENDMENTS FOR TS. LCL AREAS OF MVFR CIGS ARE EXPECTED THROUGH EARLY AFTERNOON. THESE WILL BECOME MORE WIDESPREAD AS CONVECTION MOVES IN FROM THE W. WIND GUSTS OF 25-30 KT WILL BE COMMON IN ANY TS. MODEL TIME HEIGHT CROSS SECTIONS INDICATE THAT THERE MAY BE SOME LINGERING LOW CLOUDS AFTER THIS EVENINGS FRONTAL PASSAGE, WHICH SHOULD OCCUR 00-06Z, SO WE LEFT MVFR/IFR CIGS IN THERE THROUGH 12Z. && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. AVIATION/FIRE WX...WOOL/HICKS PUBLIC/MARINE...BLOCK
Hazardous weather outlook, Apr 26, 4:37 AM CDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 537 AM EDT WED APR 26 2006 ...SLIGHT RISK OF SEVERE WEATHER TODAY ACROSS THE REGION... ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-270945- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 437 AM CDT WED APR 26 2006 /537 AM EDT WED APR 26 2006/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... A COLD FRONT WILL APPROACH FROM THE WEST TODAY BRINGING NUMEROUS SHOWERS AND THUNDERSTORMS TO THE REGION. THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS THE ENTIRE AREA...MAINLY THIS AFTERNOON. HOWEVER...SEVERAL OF THE SEVERE WEATHER PARAMETERS ARE ONLY MARGINALLY FAVORABLE FOR THIS AFTERNOON. THE MAIN LIMITING FACTOR APPEARS TO BE A LACK OF INSTABILITY DUE CLOUD COVER EXPECTED AHEAD OF THE MAIN AREA OF PRECIPITATION. IF ENOUGH INSTABILITY IS PRESENT LATER THIS AFTERNOON AS THE FRONT APPROACHES...SOME OF THE STORMS COULD BE STRONG TO SEVERE WITH THE MAIN THREATS BEING LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. THE COLD FRONT WILL MOVE THROUGH THE REGION TONIGHT WITH PRECIPITATION ENDING FROM WEST TO EAST SHORTLY AFTER MIDNIGHT. THERE IS ALSO A MODERATE RISK OF RIP CURRENTS TODAY ALONG THE PANHANDLE AND BIG BEND BEACHES. ONLY THOSE EXPERIENCED IN SWIMMING IN THE SURF SHOULD ENTER THE WATER TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... HIGH PRESSURE WILL REMAIN IN CONTROL THROUGH SATURDAY BEFORE THE NEXT STORM SYSTEM APPROACHES. THERE IS MUCH UNCERTAINTY IN THE STRENGTH AND TIMING OF THIS NEXT SYSTEM. FOR THIS REASON...ONLY A CHANCE OF SHOWERS AND THUNDERSTORMS ARE IN THE FORECAST FROM SATURDAY EVENING THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... WITH A SLIGHT RISK OF SEVERE WEATHER TODAY...SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. 38-GODSEY
In the hours before
Special weather statement, Apr 26, 9:54 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1054 AM EDT WED APR 26 2006 FLZ008-261545- COASTAL WALTON- 1054 AM EDT WED APR 26 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR SOUTHERN WALTON COUNTY... * UNTIL 1045 AM CDT AT 945 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES NORTH OF SANTA ROSA BEACH...MOVING NORTHEAST AT 15 MPH. SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL ALSO PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 18-WOOL
Special weather statement, Apr 26, 10:03 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1103 AM EDT WED APR 26 2006 FLZ026-261600- LIBERTY- 1103 AM EDT WED APR 26 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LIBERTY COUNTY... * UNTIL NOON EDT AT 1054 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES SOUTH OF BLOUNTSTOWN...MOVING EAST AT 15 MPH. SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL ALSO PRODUCE TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AS WELL AS NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 18-WOOL
Special weather statement, Apr 26, 10:28 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1128 AM EDT WED APR 26 2006 GAZ158-261615- THOMAS- 1128 AM EDT WED APR 26 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR THOMAS COUNTY... * UNTIL 1215 PM EDT AT 1123 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR THOMASVILLE...MOVING EAST AT 20 MPH. SMALL HAIL...DANGEROUS LIGHTNING AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER. 12-WATSON
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:17 PM CDT | Special Marine Warning | TAE | 58 min | |
| Apr 26, 11:48 AM CDT | Special Marine Warning | TAE | 57 min | |
| Apr 26, 12:29 PM CDT | Special Marine Warning | TAE | 61 min | |
| Apr 26, 12:29 PM CDT | Special Marine Warning | TAE | 61 min | |
| Apr 26, 2:01 PM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 24 hr |
| Apr 26, 2:01 PM CDT | Red Flag Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 29 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.